MathSciNet Relay Station
MathSciNet bibliographic data
MR2300285 (2008d:65109) 65M60 (35L45 35L65 65M12 76M10)
Dedner, Andreas; Makridakis, Charalambos; Ohlberger, Mario Error control for a class of Runge-Kutta discontinuous Galerkin methods for nonlinear conservation laws. SIAM J. Numer. Anal. 45 (2007), no. 2, 514–538.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement